Skip to content

Read user comments about the side effects, benefits, and effectiveness of Bystolic Oral.

Overall User Ratings

829 Total User Reviews

User Reviews

«Previous 101-105 of 646 Next»
Condition: High Blood Pressure
3/6/2013 4:31:44 PM

Reviewer: 45-54 Male on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:

Condition: High Blood Pressure
3/6/2013 3:01:10 PM

Reviewer: Irene, 65-74 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
I had bad side effects on 5mgs of this drug. Was given it cause I got high potassium level on Diovan. Took Bystolic 4 mos & had to switch to 50 mg Losartan cause Bystolic made me tired and headachy, dizzy, dry eyes, absent libido, and more tired. Bad reviews on internet scared me off for good. Feel better now that I am off it. I do NOT recommend it.

Condition: High Blood Pressure
3/5/2013 1:45:39 AM

Reviewer: Sari , 55-64 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 3

Comment:
Took 3 weeks to get B/P normal range. Side effects include headaches,nausea and bloating. Plan to ask doctor to change to another medication. My hypertension was sudden onset following lots of stress. Always had low blood pressure until 2 months ago. Managing my stress may have helped lower B/P and keep it under control.

Condition: High Blood Pressure
3/3/2013 11:25:26 AM

Reviewer: 45-54 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 4

Comment:

Condition: High Blood Pressure
2/25/2013 5:03:38 PM

Reviewer: Marie, 55-64 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 3

Comment:
Bystolic brought my blood pressure down, fast. Too fast. It was 237/103 one day and taking Bystolic the next, 100/20. I'm trying taking it every other day and within 24 hours of taking it I have at least one episode of my face becoming hot and red, my hands shaking and feeling so weak when I get up that I can only walk a few feet before sitting down again. During these episodes my heart po ... Show Full Comment

«Previous 101-105 of 646 Next»

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

bloodstream
Tips to help prevent clots.
checking blood sugar
Symptoms, diagnosis and treatment.
acupuncture needle on shoulder
Live and thrive.
gloved hand holding syringe
10 preventable diseases.
lone star tick
How to identify that bite.
man eating meal
Folates, green tea and more.
brain scan with soda
Tips to avoid complications.
disciplining a boy
Types, symptoms, causes.
Woman with stressed, fatigue
Get relief tips.
restroom sign
Food and drinks that make you go.
two male hands
Understanding RA.

Newsletters

Subscribe to free WebMD newsletters.

  • WebMD Daily

    WebMD Daily

    Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

  • Men's Health

    Men's Health

    Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

  • Women's Health

    Women's Health

    Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.